Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Ammonia in blood is twice the normal. Have been dizzy and falling. What to do?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
my ammonia in blood is the twice the normal and lately I have been dizzy and falling without control
Posted Sat, 9 Nov 2013 in Blood Disorders
Answered by Dr. Indu Kumar 2 hours later
Brief Answer:
you need complete renal function test.

Detailed Answer:
Thanks for writing to XXXXXXX

Your condition is due to renal impairment and it needs other parameters of renal function test to be investigated.
It include creatinine level in blood and urine,BUN and GFR estimation.
Besides this you also need routine hemogram,serum calcium,phosphorus,vitamin D level,RBS,LFT,Lipid profile,urine analysis,ultrasound of abdomen and CT Scan of abdomen.
Treatment depends upon findings of other investigations.
Treatment options are medical,dialysis or transplantation.It all depends upon investigation findings.
You should consult your urologist immediately.

Get well soon.
Hope i have answered your query.
Further queries are most welcome.

Take Care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor